I did an IUI around 6 days back - 2 Cycles in 2 days. Ever since, I am having pain in the lower left abdomen. I talked with the Doctor and she advised me to take pain killer Drotin DS - twice a day.
I am taking the medicine but the pain is not going away. My abdomen feels heavy (lower left portion) and pains. Sometimes the pain subsides but it again comes up. Specially if I stand a lot (more than 1 hour).
Can anybody help? Please advise. My Doc. says to take the pain killers and come and visit after 2 days. (that would be after 9 days of (IUI)View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.